# SDR AALA991054

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER WING SKIN ABOVE RIGHT PRIMARY HEAT EXCHANGER.  INSTALLED REPAIR PER SRM 57-30-3 FIG 8 SHEET 3.  (M)
